Generalized Gelfand Invariants of Quantum Groups

Zhang, RB, Gould, MD and Bracken, AJ (1991) Generalized Gelfand Invariants of Quantum Groups. Journal of Physics A-Mathematical and General, 24 5: 937-943. doi:10.1088/0305-4470/24/5/009


Author Zhang, RB
Gould, MD
Bracken, AJ
Title Generalized Gelfand Invariants of Quantum Groups
Journal name Journal of Physics A-Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 1991-03
Sub-type Article (original research)
DOI 10.1088/0305-4470/24/5/009
Volume 24
Issue 5
Start page 937
End page 943
Total pages 7
Language eng
Keyword Yang-Baxter Equation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:28:29 EST by System User